# SDR DALA2015111907116

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK -Y1292, FRAME 36 TO 41 IN PASSENGER CABIN, REPLACED SEAT TRACK -Y1292 FR36 TO 41 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53370500 MEASURE OF CRACK IS 0.517".
